# SDR 2022FA0000206

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: General aviation
- Aircraft: N544QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0093
- Aircraft time: 4,408 hours, 2,882 cycles
- Engine: Pwc PW306D1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 991464511
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Part time: 4,408 hours, 2,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH ENGINE, FOUND RH LOWER BOTTOM THRUST REVERSER FLANGE CORRODED C/T ENGINE OUTER BYPASS. REFERENCE TEXTRON AVIATION LETTER FF220401 DATED APRIL 1, 2022.
